# SDR MYWA100133

- Difficulty date: December 19, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 23,661 hours, 8,978 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENGINE FIRE DETECTION "B" LOOP HAS FAULT LIGHT.  FOUND CONNECTOR LOOSE ON PYLON.  RE-SECURED AND OPS CHECKED OK.
